T'	AADC Therefore
Time	MRC Theatre
8:.50 AM	Introduction and Welcome
	Session 1- Chairperson – Eirian Jones
9:00 AM	Decoding the Impact of Climate Change Projections on Vineyard Microbial Community Composition <u>Devya Paramaseven</u> , Sarah Knight, Amber Parker
9:15 AM	Climate change: pilot study impacts of <i>in situ</i> vineyard warming on phenology and grape quality in Albariño with implications for Marlborough Sauvignon blanc <u>Julian Theobald</u> , Sue Neal, Rob Agnew, Maeliss Sanchez, Muriel Yvon, Lily Stuart, Claire Grose, Andrew McLachlan
9:30 AM	Microbially augmented vines - are we approaching reality? <u>Hayley J. Ridgway</u> , Damola Adejoro, Romy Moukarzel, Simon R. Bulman, Dion M. Mundy, E. Eirian Jones
9:45 AM	Elemental sulfur (S0) is the primary tool to prevent and combat powdery mildew during grape development. Leandro Dias Araujo, Bahar Sarmadi, Dorothee Charrier, Paul Kilmartin
10:00 AM	Adding under-vine white clover to a vineyard: a way of separating mealybugs from grapevine?  Vaughn A. Bell, Duncan Hedderley, Tara Taylor
10:15 AM	Generating novel insights on grape berry development and vine stress response using lipidomics <u>Farhana R Pinu</u> , Heike Schwendel
10.30AM	Morning tea (30 minutes)
	Session 2 - Chairperson - Damian Martin
11:00 AM	International Keynote speaker  Marco Hofmann
11:30 AM	International Keynote speaker  Jason Smith
12:00 AM	A potted vine model to facilitate the understanding of Pinot noir yield-quality seesaw according to root growing conditions.  Olaf J. Schelezki, Romy Moukarzel, Scott M. Gregan, Mike C. Trought, Brian Jordan, Amber K. Parker
12:15 AM	Variability in fruit quality is a significant challenge that hampers the profitability of orchards. <u>Junqi Zhu,</u> Amber Parker, Fan Gou, Rob Agnew, Linlin Yang, Marc Greven, Victoria Raw, Sue Neal, Damian Martin, Mike Trought, N Huth
12:30 PM	Lunch (45 minutes)
	Session 3 – Chairperson – TBC
1:15 PM	Sauvignon blanc juice turbidity correlates highly with wine volatile thiols and many other aroma compounds. Stewart Field, Frank Benkwitz
1:30 PM	Nutrifermentics: Pioneering Next Generation Wines <u>Yanzhuo Kong</u> , Kenneth J. Olejar, Stephen L. W. On, Christopher Winefield, Philip A. Wescombe, Arvind Subbaraj, Andrew Saunders, Richard N. Hider, Venkata Chelikani
1:45 PM	Development of a dispersive liquid-liquid microextraction method for the determination of volatile compounds in wines Dinesha Katugampala Appuhamilage, Emma Sherman, Lisa I. Pilkington, Farhana Pinu, Bruno Fedrizzi, <u>Rebecca E. Jelley</u>
2:00 PM	Investigation of the Biogenesis of γ-Nonalactone during Winemaking <u>Gillean C. Miller</u> , David Barker, Lisa I. Pilkington, Rebecca C. Deed
2:15 PM	Precipitation of calcium tartrate <u>Jack Muir,</u> Ken Morison
2:30 PM	Flavoromics: A new and innovative approach to understand wine flavour <u>Emma Sherman,</u> María Pérez-Jiménez, María Ángeles Pozo-Bayón, Farhana R. Pinu
2:45 PM	Afternoon tea - including poster display (60 minutes)
	Climate Adaptation session – Chairperson – TBC
3.45 PM	Generating high-quality genomics resources for grapevine improvement in Aotearoa New Zealand Annabel Whibley, Bhanupratap Vanga, Amy Hill, Cen Liau, Ellie Bradley, Solomon Wante, Darrell Lizamore
4:00 PM	Expert panel discussion on climate change adaptation. Amber Parker, Nicholas Cradock-Henry, Mike Trought, Rob Agnew, Joanna Fountain,, Marco Hofman, Jason Smith
4:30 PM	Thank you and end the conference
6:30 PM	Gala Dinner – Raupo